# SDR CALA2018110972319

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 67,728 hours, 28,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 05311106120400
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO AAR NON ROUTINE-9611820 (ESR 7) L/H WINDSHIELD FR 4 SIDE POST AFT LOWER WEB CRACK INDICATION, INTRIM REPAIR ACCOMPLISHED PER PART 1 OF ECRA 5311-02039. INTRIM REPAIR ACCOMPLISHED PER PART 1 OF ECRA 5311-02039, DTA DIP REQUESTED, TO ACCOMPLISH INITIAL INSPECTION REQUIRMENTS PER PART 2 OF ECRA 5311-02039 AT THE L/H WINDSHIELD FR4 SIDE POST ON OR BEFORE THE A/C REACHING 40,007 TOTAL FC. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 1,600 AIRCRAFT FC THERE AFTER. OK TO PLACE ON DIP PER ECRA 5311-02039. ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5311-02039 AT THE LH WINDSHIELD FR4 SIDE POST ON OR BEFORE THE AIRCRAFT REACHING 40,007 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 1,600 AIRCRAFT FLIGHT CYCLES THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
